# SDR DALA2018082875322

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 78,342 hours, 21,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 43def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT CHECK,  FOUND THE SEAT MOUNTED EMERGENCY LIGHT MISSING AT ROW 43DEF.  INSTALLED A NEW EMERGENCY LIGHT AT IAW AMM 33-51.
